# SDR ABXA060292

- Difficulty date: November 16, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- Aircraft time: 62,839 hours, 58,922 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION, NOSE DOWN AND LOCKED INDICATION DID NOT ILLUMINATE.  RECYCLED GEAR.  RECEIVED CORRECT INDICATION.  REMOVED AND REPLACED NOSE GEAR SWITCH IAW DC9 MM 32-66-01-2-0101.  ADJUSTMENT ACCOMPLISHED IN WORK PACK, W/O 600260610.
